Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16920
Title: Sobre el índice de irregularidad de los números primos
Author: Bayer i Isant, Pilar, 1946-
Keywords: Teoria de nombres
Nombres primers
Number theory
Prime numbers
Issue Date: 1979
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3501/4180
It is part of: Collectanea Mathematica, 1979, vol. 30, núm. 1, p. 11-20
URI: http://hdl.handle.net/2445/16920
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
1486.pdf439.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.